Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Joint Pain: Supplements and Possible Solutions
Jul 2, 2002

This forum has been incrediably helpful to me. Thank you. I very much would like to start working out with weights again. I haven't been able to since having PCP about a year ago. The joints in my fingers, hands and arms bother me. I've been using to supplements: Glucosamine Sulfate with MSM and Inflavonoid (Tumeric Rhizome, Ginger Rhizome, & Lemon Bioflavinoid Complex). I've also been taking Vioxx and sometimes taking Tylonel. Are the supplements safe with my meds (Sustiva,Epivir, Viread)? The Vioxx doesn't seam to be helping as much as I'd like. Is Celebrex different enough that it is worth a try? Is there anything else you'd recommend? I've just begun hand exercises and stretching. Thank you.

Response from Dr. Boyle

There is no evidence that any of the medications you are on should cause problems with your antiretrovirals. You can try Celebrex, but I'm not sure that there is any signficant difference between the 2. In addition, make sure that you eat a well balanced diet, and I think you should continue to do well.



Previous
PEP Side Effects
Next
Tipranavir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement